# SDR IPXA2015101294692

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 63,200 hours, 10,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:P, S1 EMERGENCY LIGHTS ON & OFF INOPERATIVE.  REPLACEDTHE LAMP MM 33-11-17 EMERGENCY POWER TEST, OK IAW MM 24-24-01.
